# SDR 95FDEA01713

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 344 BL O LBL 22.5.  CORROSION BEYOND LIMITS, REMOVED T-CHORD FROM LBL 2 TO 32 SPLICED IN NEW SECTION PER FEDEX DRAWING SR 27-53-007.
